Ueber die Nullstellen der hypergeometrischen Reihe


Mathematische Annalen (1890)

  • Volume: 37, page 573-590
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Klein. "Ueber die Nullstellen der hypergeometrischen Reihe." Mathematische Annalen 37 (1890): 573-590. <http://eudml.org/doc/157531>.

author = {Klein},
journal = {Mathematische Annalen},
keywords = {Hypergeometric functions},
language = {ger},
pages = {573-590},
title = {Ueber die Nullstellen der hypergeometrischen Reihe},
url = {http://eudml.org/doc/157531},
volume = {37},
year = {1890},

AU - Klein
TI - Ueber die Nullstellen der hypergeometrischen Reihe
JO - Mathematische Annalen
PY - 1890
VL - 37
SP - 573
EP - 590
LA - ger
KW - Hypergeometric functions
UR - http://eudml.org/doc/157531
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.